# SDR DALA1137770941

- Difficulty date: May 28, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 58,478 hours, 44,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED A FIRE EVENT IN ATL, AND PASSENGER EVACUATED VIA THE AIRCRAFT DOORS AND TAIL CONE SLIDES.  THE L1 AND L2 DOOR SLIDES OPERATED AS DESIGNED, AND THE TAIL CONE DEPLOYED AS DESIGNED; HOWEVER, THE TAIL CONE SLIDE DID NOT DEPLOY.  MANUAL TAIL CONE SLIDE DEPLOYMENT WAS ATTEMPTED, BUT WAS ALSO UNSUCCESSFUL.  THE EVENT INVESTIGATION DETERMINED THE SLIDE WAS NOT INSTALLED IN COMPLIANCE WITH MAINTENANCE INSTRUCTIONS, AND THE MIS-CONFIGURATION PREVENTED SLIDE OPERATION.
